MathSciNet Relay Station
MathSciNet bibliographic data
MR241318 05.40
Jucovič, Ernest A note on paths in quadrangular polyhedral graphs. (Slovak) Časopis Pěst. Mat. 93 1968 69–72.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement